# SDR UALA2010092803587

- Difficulty date: September 28, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 66,230 hours, 24,821 cycles
- Engine: Pwa PW2040
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 648901
- Condition: Faulty
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG - FIRE OVHT SYS- FIRE OVHT TEST PANEL SYS FAIL LIGHT ON: EICAS MSG - L ENG FIRE LP 2.  STATUS MESSAGE ENGINE FIRE LOOP 2.  LT ENGINE LOOP 2 INOP. FOUND RT FAN OVERHEAT LOOP CHAFED AT 3 O'CLOCK POSITION, REPLACED LOOP AND ACCOMPLISHED ADJUST AND TEST. OPS NORMAL.
